# SDR SIMA201015502

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 15,481 hours, 13,821 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 277012810
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2827 THE FLIGHT ATTENDANT REPORTED EXCESSIVE FLUID LEAKING FROM THE LEFT WING.  THE AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FLAP VALVE IAW 29-10-04.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD IAW 12-11-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
